# SDR IPXA2016102910001

- Difficulty date: October 5, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717043
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO BAY FLOORBEAM BETWEEN X -30.2 AND 30.6 AT BS 1841 IS CORRODED.  REPAIRED THE FLOORBEAM IAW EA 011-5310-01-A6522-IR AND EO MD11-5310-62323-A.
